# SDR AALA20161116025

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,077 hours, 20,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER NEXT TO THE AFT ENTRY IS UNSECURE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSEMBLY IAW 33-51-00. SYSTEM CHECKED NORMAL.
